BSF general discussion

Moderator: talkhealth

Steroid Withdrawl

Postby Lauraokeefe on Tue Feb 28, 2017 11:48 am

Hi There,
My 2 year old had a recent course of eumovate & since we have finished his skin is extremely red - worse than before we started.
Have any of you had experience of this and what did you do about it?
How do you protect skin with open wounds from getting infected?
Thanks in advance for your help
Lauraokeefe
 
Posts: 2
Joined: Wed Jan 18, 2017 2:31 pm

Re: Steroid Withdrawl

Postby Lisa BSF on Wed Mar 08, 2017 12:24 pm

Hello,
Sorry to hear about your child, you might find this page helpful.
http://www.dermnetnz.org/topics/topical ... ithdrawal/
Good luck,
Lisa
User avatar
Lisa BSF
 
Posts: 96
Joined: Fri Oct 28, 2016 1:20 pm

Re: Steroid Withdrawl

Postby AmyETuck on Sat May 20, 2017 5:37 pm

Hi!

I have just seen this post, so I'm hoping by now your little one is doing much better! I have been using steroid creams most of my life and have recently been trying to give them up. The longer I stop using for the better my skin will get but the immediate reaction is for my skin to flare and its really red and angry. Just stick with it and it will get better in the future!

Doctors will probably continue to prescribe steroid creams, and stronger ones too. They will help the eczema initially but from my experience will actually do more harm then good over time. If your little ones skin is still feeling sore try bathing in porridge oats, i know it sounds bizarre but it helps me when my skin is feeling really itchy!

Hope he finds some relief soon :)
AmyETuck
 
Posts: 1
Joined: Sat May 20, 2017 5:32 pm

Who is online
Users browsing this forum: No registered users and 1 guest